Health knowledge made personal
Join this community!
› Share page:

I ran out my cymbalta 60mg meds for 2 days. The withdraw symptoms are horrible! I am back on them now... but the above symptoms


Posted by amp

 
Answers (2)
Sort by: Newest first | Oldest first
WHAT WERE THE WITHDRAWAL SYMPTONS?
I have been using Cymbalta for 10 months.  I have several conditions that make treatment very difficult.  The major help i get from Cymbalta is nerve/neuropathy pain as well as helping with the all over body pain and tenderness of fibromyalgia.  Unfortunately I have very poor medication coverage and live on a meager income--the cost of this medication is so high it is an issue of paying a bill or buying my Cymbalta.  I ran out and had no funds so I let it happen and just prepared to bite the bullet of pain...I have a high pain tolerance and I was ready to try...I was ok for a few days--when I didnt get slammed to the ground the first day just trying to open my eyes I just went on not paying too much attention...then I was drinking a cup of coffee a few days in to this journey--and was overcome buy the worst wave of nausea I dropped the cup as I was grabbing for something to vomit in if I couldnt get to the bathroom in time...I was pouring sweat, shaking like crazy and freezing...I thought it was the flu--bundled up and went to bed...I felt a little better but still queasy so I drank water and ate saltines---for 3 more days...and suddenly-out of the blue I would get flattened with the nausea/sweats/shaking....it was just horrible...I wasnt very clear thinking either because it took so long for it to even occur to me that there would be withdrawl side affects--I expected them to hit the first 12 hours or so and when they didnt I just didnt think about it...Finally I called my doctor--he told me to come right in, checked me over and sent me home with a boat load of samples to give me a little head start toward the cost...it was withdrawl...another thing that happened that I wasnt adding to the event was very, very blurry vision--and I went so far as to think that was why I was so nauseated --because my eyes weren't focusing right...my doctor and I have been pleased with the help I got from Cymbalta, which is why he helped me with the samples.  He said before I would consider quitting again to talk to him so that he can help me monitor things and figure out how to make it safer...
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: